# SDR SWIA200312197

- Difficulty date: July 17, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 20,087 hours, 17,473 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Torn
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON IS UP INFLIGHT, REQUIRES 5 PERCENT LEFT RUDDER TRIM TO CENTER SLIP/SKID INDICATOR FOR STRAIGHT AND LEVEL FLIGHT.  FOUND SEAL UNDER AILERON RT SIDE TO BE TORN.    REPLACED TORN SEAL.  OPS CHECKS GOOD.
